advertisement
Question
Posted by: Not sure | 2008/08/20

Pregnant whilst on Provera

Dear Doc, my gynie has put me on provera and then I am soon starting Clomid.Is it at all possible to fall pregnant whilst taking these medication?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you are not ovulating. The Provera is to bring on a period and the CLomid will then make you ovulate. Only thereafter will you fall pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement